MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VOLARA SYSTEM; DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT

BAXTER HEALTHCARE CORPORATION VOLARA SYSTEM; DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT
Model Number M08594
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
Baxter received a report stating that volara system filter was cracked.The bed was located at the account.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The volara system, expands the lungs and moves mucus from the airways.Proven in the hospital, it¿s highly effective airway clearance therapy that takes just 10 minutes to deliver.With the volara system, patients with chronic conditions can get the individualized treatment they need at home, with physician-prescribed presets that make therapy easy to follow.The filter was received by baxter.Upon inspection, it was determined that the filter was cracked resulting in the device not meeting specification.A replacement filter was sent to the customer.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a filter being cracked were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description

Brand Name
VOLARA SYSTEM
Common Device Name
DEVICE, POSITIVE PRESSURE BREATHING, INTERMITTENT
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN   768923
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22751126
Report Number3008145987-2025-00003
Device Sequence Number12924572
Product Code NHJ
UDI-Device Identifier00887761984578
UDI-Public(01)00887761984578(11)240408
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberM08594
Device Catalogue NumberM08594A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown